# SDR N6WA2022112501

- Difficulty date: October 17, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 31,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRICAL BAY RH SKIN CRACKED BY AFT DOOR LATCH CUTOUT. FWD ELECTRICAL BAY RH SKIN CRACKED BY AFT DOOR LATCH CUTOUT.
